# SDR SWAA2022081929678

- Difficulty date: July 15, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 AND LBL43 APPROX AT AIR CONDITIONING BAY 2022-365648 / [01] TOOL USED TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:112031023;DUE DATE:01-FEB-23;TEMPERATURE CONTROLLER P/N:P3015GOES00000;S/N:112820025;DUE DATE:01-FEB-23.;[02] REPLACED ANGLE LOCATED BS663 AND LBL43 APPROX AT AIR CONDITIONING BAY IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 AND DWG 111A1000. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED ANGLE LOCATED BS663 AND LBL43 APPROX AT AIR CONDITIONING BAY IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 AND DWG 111A1000. RII ; SEE INDIVIDUAL SIGNOFF BELOW.
